# SDR IPXA09656210

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-300
- Aircraft serial: 27742
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN IN THE OFF POSITION.     PERFORMED TEST OF EMERGENCY LIGHTS REF AMM 33-51-00-5. OPS CHECK NORMAL.
